Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. S Doneparthi

Urologist, Hyderabad

Book Appointment
Call Doctor
Dr. S Doneparthi Urologist, Hyderabad
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. S Doneparthi
Dr. S Doneparthi is a trusted Urologist in Adibatla, Hyderabad. You can meet Dr. S Doneparthi personally at Babuji Holistic Clinic in Adibatla, Hyderabad. Save your time and book an appointment online with Dr. S Doneparthi on Lybrate.com.

Lybrate.com has top trusted Urologists from across India. You will find Urologists with more than 25 years of experience on Lybrate.com. You can find Urologists online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. S Doneparthi

Babuji Holistic Clinic

Madhavi Enclave, Opp.Hanuman Tempel, Mothi Nagar, HyderabadHyderabad Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. S Doneparthi

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

During Lateral anal sphincterotomy muscles near anus are relaxed and as this surgery is not done actually on fissure it is done only sphincters. So the root cause of fissure is eradicated, but still why anal fissure easily recur for another hard stool?

MS - General Surgery, FMAS.Laparoscopy
General Surgeon, Gandhinagar
Hello dear Lybrate user, hi Warm welcome to Lybrate.com I have evaluated your query thoroughly. The lateral anal sphincterotomy is not the life time cure for any fissure, there are documented recurrences mentioned in the case studies as well. Because the root cause is hard stool, which is never eradicated by any surgery Hope this clears your query. Wishing you fine recovery. Welcome for any further assistance at my private URL https://www.Lybrate.com/gandhinagar/doctor/dr-bhagyesh-patel-general-surgeon Regards take care.
Submit FeedbackFeedback

I want to Donate One Of My Kidney I have a Financial Problem. I need Help. Is it possible to donate one kidney.

M.D. Consultant Pathologist, CCEBDM Diabetes, PGDS Sexology USA, CCMTD Thyroid, ACDMC Heart Disease, CCMH Hypertension, ECG
Sexologist, Sri Ganganagar
I want to Donate One Of My Kidney I have a Financial Problem. I need Help. Is it possible to donate one kidney.
Dear better consult some specialist institute which helps in kidney transplant so that your donated kidney could be used properly.
Submit FeedbackFeedback

Am diabetic from last 7 years and have problem of frequent urination, doctor advised I have overactive bladder. What to do. My BSL not remain below the normal level even duet control. Presently I am taking 20 units insulin in morning, 50/500 oarsmen in lunch and Xmettrio 2 at dinner. Kindly advise.

MBBS Bachelor of Medicine and Bachelor of Surgery, MS - General Surgery, Genito Urinary Surgery
Urologist, Ludhiana
Am diabetic from last 7 years and have problem of frequent urination, doctor advised I have overactive bladder. What ...
For overactive bladder you start antimuscarinics like solifenacin 5 mg twice daily for 15 days and see the response.
1 person found this helpful
Submit FeedbackFeedback

5.4 stone in right kidney. Pain in Lower right side of abdomen floating to leg also. Please advise.

MBBS, MS - General Surgery, DNB Urology
Urologist, Faridabad
5.4 stone in right kidney. Pain in Lower right side of abdomen floating to leg also. Please advise.
Generally 5.4 mm stone lying in kidney does not cause any pain. Better to have plain CT scan of kub region to rule out ureteric stone.
Submit FeedbackFeedback

I am 45 years old and diagnose with prostate enlargement. Size 35 mm. What can I do.

MBBS, Diploma in cosmetology, Cc USG
General Physician, Gurgaon
I am 45 years old and diagnose with prostate enlargement. Size 35 mm. What can I do.
Hello, What is PVR value mentioned in USG prostate ? Get your PSA done and review with report Biopsy may be needed consult Urosurgeon for further management
2 people found this helpful
Submit FeedbackFeedback

I am 32 years old. I hv a problem of urin droplets after every time I urinate. Pls help.

BHMS
Homeopath, Murshidabad
I am 32 years old. I hv a problem of urin droplets after every time I urinate. Pls help.
Dear Mr Wasim.....Take Homoeopathic CAUSTICUM 30, 5 drops in acup of water, thrice daily in empty stomach for at least 15 days ......report after 15 days
1 person found this helpful
Submit FeedbackFeedback

Which medicines should be taken to decrease phosphorus levels and increase the calcium level simultaneously for a kidney patient?

MD - Homeopathy, BHMS
Homeopath, Vadodara
Which medicines should be taken to decrease phosphorus levels and increase the calcium level simultaneously for a kid...
Hello Krunal.. homoeopathic treatment can be very help in that and also improve kidney function.. You can consult me through Lybrate..
Submit FeedbackFeedback

I am suffering from stomach cramp. Dry stool. I want to know what r the symptoms of Renal calculus?

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
I am suffering from stomach cramp. Dry stool. I want to know what r the symptoms of Renal calculus?
YOur symptoms are not renal and they are intestinal cramps and may related to your foods and acidity . Have bland timely meals and avoid spices . Drink 10 glasses of water and eat high fiber diet
1 person found this helpful
Submit FeedbackFeedback

I am a 40 year male. I noticed if I take Vitamin A supplement in any form like sea cod liver oil etc, the next day I feel a lot of pain and discomfort during urination. Esp towards the end of urination which will last for a few seconds. Also during the day the pain will come and go a few times. It happens for a day or two and becomes normal. I have a healthy sex life and no alcohol or smoking habits. This dependency on vitamin A related pain was identified accidentally. In fact a few years back inwas having those capsules and after a week I noticed blood during urination. At that point of time I wasn't aware of this vit A causing this issue. At time a USG showed a small swell in the bladder. I suffered for a week with pain in abdominal area, docs treated me with Antibiotics for 2 weeks and then everything was OK. Subsequent USG showed, swelling disappeared. Now after 2 years when I had vit a supplement, I felt tge same pain, then stopped those and was fine. Ine more experiment made me sure it was due to that. Please note, I tried different brands just to rule out any specific issue with one type or brand. When I was in late 20s I used yo have these supp for a month or so every year or alt year. I never saw this problem. But now it is. What is wrong with me? I researched online, but have not found any contradictions related to cod liver oil or vit A to unirary irritation etc. Please help, thanks a lot in advance.

BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
I am a 40 year male. I noticed if I take Vitamin A supplement in any form like sea cod liver oil etc, the next day I ...
Many people take vitamins thinking they are doing their body a favor, but in rare cases a vitamin allergy can actually cause adverse side effects. According to HealthTree.com, depending on the type of vitamin and dose, allergy signs and symptoms can vary. Vitamin allergy symptoms tend to mimic those of common food allergy symptoms, such as nasal complications, asthma, skin rashes and anaphylactic shock. If you experience unpleasant reactions when you take vitamins, talk with your doctor to determine the cause and best treatment options. But your case is different. Vitamin A related urinary tract infections are not heard of. Take care
Submit FeedbackFeedback
View All Feed